# SDR QXEA2025100700317

- Difficulty date: October 3, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 17,584 hours, 12,371 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FEED 2 FAULT ON TAKEOFF. REJECTED TAKEOFF. REMOVED FROM SERVICE. INFO ONLY RESET. FUEL FEED 2 FAULT IAW AOM 1 PG 3.8.25 AND GPM 8.2.2.4 MSG CLRD. RETURNED TO SERVICE. NO PARTS REPLACED.
